# SDR CA180925016

- Difficulty date: September 24, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 51200
- Condition: Failed
- Location: Spoiler System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C DIVERTED TO DUE TO INDB FLT SPLRS AND INBOARD SPOILERONS CAUTIONS MESSAGES.  NO EMERGENCY DECLARED.  CORRECTIVE ACTION: R & R THE RT INBOARD MULTI-FUNCTION SPOILER PCU.  (TC# 20180925016)
